# SDR COEA2023121201801

- Difficulty date: October 30, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,540 hours, 42,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001210
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 248415 NR 100004 HEAVY CHECK   COE/MAJOR REPAIR: INTERNAL FUSELAGE, L/H OUTBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 22 & 23. CORRECTIVE ACTION: REPAIR PER ATR72 SRM 530000-300-832-A01.
